MathSciNet Relay Station
MathSciNet bibliographic data
MR2284576 (2007j:65089) 65M60 (65M55)
Chen, Yanping; Liu, Huan-Wen; Liu, Shang Analysis of two-grid methods for reaction-diffusion equations by expanded mixed finite element methods. Internat. J. Numer. Methods Engrg. 69 (2007), no. 2, 408–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement